|Side effects Atripla vs Sustiva/Truvada
Dec 23, 2008
About 2 weeks ago, I switched from 2 pills a day (sustiva and Truvada) to one pill a day (Atripla). I understand that the only difference is the number of pills. While on the 2 pills, I had been getting a warm slightly high feeling or sensation about 45 mins after I took the meds. I am not having that side effect now that I've switched to Atripla. What could be the explanation for this since they are the same medicines only in 1 pill? I'm slightly concerned.
| Response from Dr. Henry
The chemicals used for packaging the meds and the exact kinetics of drug absorption may vary between Sustiva/Truvada and Atripla to a modest extent possibly explaining why some patients tolerate one form of the meds better than the other. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Side Effects Of Truvada Vs Atripla
- Which Has Fewer Side Effects Truvada Or Atripla?
- If I Don't Hear Back From My Doctor About My Hiv Test Results Is It Negative?
- How Long Does It Take For Hiv To Show Up In Your Bloodstream?
- If Both Of Your Parents Are Hiv Positive Does That Mean You Are Too?
- If You Get Flu Like Symptoms After Sex Is It Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.